Публикации

On the Solvability of a Class of Volterra Operator Equations of the First Kind with Piecewise Continuous Kernels

Статья в журнале
Sidorov D.N., Sidorov N.A.
Mathematical Notes. Vol.96. No.5-6. P.811-826.
2014
We obtain sufficient conditions for the existence and uniqueness of continuous solutions of Volterra operator equations of the first kind with piecewise determined kernels. For the case in which the solution is not unique, we prove existence theorems for the parametric families of solutions and present their asymptotics in the form of logarithmic polynomials.

Библиографическая ссылка

Sidorov D.N., Sidorov N.A. On the Solvability of a Class of Volterra Operator Equations of the First Kind with Piecewise Continuous Kernels // Mathematical Notes. Vol.96. No.5-6. 2014. P.811-826. DOI: 10.1134/S0001434614110170 http://rd.springer.com/article/10.1134%2FS0001434614110170

Телефоны

основной    +7(3952) 500-646
приемная    +7(3952) 42-47-00
факс     +7(3952) 42-67-96
Смотреть справочник
x

Заказ издания

On the Solvability of a Class of Volterra Operator Equations of the First Kind with Piecewise Continuous Kernels

x